# SDR 96ZZZM1200

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND A CRACK IN LONGERON 1L, STATION 756.  REPAIRED PER SRM 53-02, FIGURE 4, PAGE 5.  (M)
